# SDR F3LA200800315

- Difficulty date: June 8, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 15,261 hours, 7,425 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  C-CHECK INSP NOTED CABIN FLOOR PANEL 251TF HAS A LARGE PUNCTURE HOLE. MAINT REPAIRED FLOOR PANEL 251TF IAW SRM 53-02-00. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
